# SDR 98ZZZX4590

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N665SW
- Make and model: Cessna P210N
- Aircraft serial: P21000588
- Engine: Cont TSIO520P
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 646277
- Condition: Chipped
- Location: Engine
- Part time: 393 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CYLINDER NR 1, INSPECTION OF LIFTERS OF CAM LOBES REVEALED CYLINDER LIFTER FACE CHIPPED OUT CAUSING SCRATCHES ON CAMSHAFT LOBE.  THIS AIRCRAFT DOES NOT HAVE A HISTORY OF PROLONGED PERIODS WITHOUT FLYING.  ENGINE INSTALLED LESS THAN 3 YEARS AGO.  THIS WAS A FACTORY RE-BUILT ENGINE.  SUBMITTER STATED IF OPERATION HAD CONTINUED, SEVERE SPALLING WITH LIFTER AND LOBE WOULD HAVE DEVELOPED.
